it has now been 8 weeks and i still have this chest rash and it has spread i have also noticed i now appear to have this around my nose and on my forehead.
i have seen two doctors about it and neither have a clue so i got sent to a dermatologist who thought she knew what it was but it has only gotten worse since seeing her.
i had a section cut out last week to get tested seen as noone seems to have a clue what this is.
the results were meant to come back a few days ago but they havent yet so im worried something is really wrong.
the rash is small red bumps all over my chest some look like boils some look like acne and some are just splotches on the skin.
the rash has only been ocasionally itchy and sometimes painful.
i have put cold flannels on it to help relieve the pain but it seems to make my heart beat really fast.
i am too embarassed to leave the house now apart from going to the doctors because it really isnt attractive.
i have been seeing the doctor every few days and he is monitoring how much its spreading and if its getting worse.
i have been given almost every steroid cream but none have worked. i have been told its folliculitis twice and the medication didnt work i have been told its an allergic reaction, i have been told its severe eczema and i have been told its some type of eczema with herpes. none of the medications have worked.
i will list the medictaions i have been on to try get rid of this rash
-dermol cream (steroid cream,strongest they can give me)
other medications that im on at the moment that may help someone tell me what this could be
-vitamin d tablets (once a month)
-monthly b12 injections
i really hope someone can help me i am very distressed with this as im trying to look for a job at the moment but cant until this is resolved. so i have been 8 weeks with next to no income.
im sick of being poked and prodded with things only getting worse.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?